| Model Number |
CLK-4 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During the device evaluation, the halogen light source exhibited a disconnection in the transformer and in the lamp socket leading to a loss of power and the lamp not lighting up.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over eleven (11) years since the subject device was manufactured.A definitive root cause could not be identified.However, based on the investigation results, the probable cause of the malfunction where the power cannot be turned on was not identified.For the issue where the lamp does not light up, the likely cause is a disconnection between the transformer and the lamp socket.Olympus will continue to monitor field performance for this device.